| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/07/2025
Type of Reportable Event
Death
Event or Problem Description
It was reported that approximately 9 years and 5 months after the implant of this transcatheter bioprosthetic pulmonary valve, the patient passed away.The cause of death was unspecified.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 9 years and 5 months after the implant of this transcatheter bioprosthetic pulmonary valve, the patient passed away.The cause of death was unspecified.Additional information was received to report nine days following the implant of a medtronic (mosaic) surgical valve in the mitral position, to replace a failed medtronic (mosaic) valve, the patient died.The cause of death was septic shock and cardiogenic shock.Per the physician, the patient's severe right ventricular failure contributed to the death and the physician did not believe a medtronic product caused or contributed to the death.Of note, the medtronic (evolut r) valve implanted in the aortic position was implanted to replace a failed medtronic (mosaic) valve.
Additional Manufacturer Narrative
Corrected data: a.Weight in lbs b5.A second paragraph was added.D.Suspect medical device: manufacture name, street, city, region, country, postal code h6.H10.The patient's death was previously reported.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.